# SDR CA990728038

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APT761000100DW
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 17,142 hours
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED ROUGH RUNNING ENGINE AND THE NR 2 ENGINE OIL PRESSURE WAS DROPPING.  OIL PRESSURE HELD AT 50 PSI, THEREFORE, THE ENGINE WAS NOT SHUT DOWN.  INSPECTION VERIFIED PASSENGER TRANSMITTER TO BE FAULTY.
